Follow
Salomón Alarcón
Salomón Alarcón
Verified email at usm.cl
Title
Cited by
Cited by
Year
Keller–Osserman type conditions for some elliptic problems with gradient terms
S Alarcón, J García-Melián, A Quaas
Journal of Differential Equations 252 (2), 886-914, 2012
592012
Nonexistence of positive supersolutions to some nonlinear elliptic problems
AQ S Alarcón, J García-Melián
Journal de Mathématiques Pures et Appliquées 99 (5), 618–634, 2013
232013
Optimal Liouville theorems for supersolutions of elliptic equations with the Laplacian
S Alarcón, J García-Melián, A Quaas
ANNALI SCUOLA NORMALE SUPERIORE-CLASSE DI SCIENZE, 129-158, 2016
222016
Expanding the asymptotic explosive boundary behavior of large solutions to a semilinear elliptic equation
S Alarcón, G Díaz, R Letelier, JM Rey
Nonlinear Analysis: Theory, Methods & Applications 72 (5), 2426-2443, 2010
172010
Liouville Type Theorems for Elliptic Equations with Gradient Terms
AQ S Alarcón, J García-Melián
Milan Journal of Mathematics 81 (1), 171-185, 2013
152013
Existence and non-existence of solutions to elliptic equations with a general convection term
S Alarcón, J Garcia-Melian, A Quaas
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 144 (2 …, 2014
142014
Large number of fast decay ground states to Matukuma-type equations
S Alarcón, A Quaas
Journal of Differential Equations 248 (4), 866-892, 2010
142010
Large viscosity solutions for some fully nonlinear equations
S Alarcón, A Quaas
Nonlinear Differential Equations and Applications NoDEA 20 (4), 1453-1472, 2013
112013
Existence and multiplicity results for Pucci’s operators involving nonlinearities with zeros
S Alarcón, L Iturriaga, A Quaas
Calculus of Variations and Partial Differential Equations 45 (3-4), 443-454, 2012
92012
Large solutions of elliptic semilinear equations in the borderline case. An exhaustive and intrinsic point of view
S Alarcón, G Díaz, JM Rey
Journal of Mathematical Analysis and Applications 431 (1), 365-405, 2015
82015
A Paneitz-type problem in pierced domains
S Alarcón, A Pistoia
72015
Nonexistence results for elliptic equations with gradient terms
S Alarcón, MÁ Burgos-Pérez, J García-Melián, A Quaas
Journal of Differential Equations 260 (1), 758-780, 2016
62016
The influence of sources terms on the boundary behavior of the large solutions of quasilinear elliptic equations: the power like case
S Alarcón, G Díaz, JM Rey
Zeitschrift für Angewandte Mathematik und Physik (ZAMP) 54 (3), 659-677, 2013
62013
Existence and uniqueness of solutions of nonlinear elliptic equations without growth conditions at infinity
AQ S Alarcón, J García-Melián
Journal d'Analyse Mathématique 118 (1), 83-104, 2012
52012
Linear non-degeneracy and uniqueness of the bubble solution for the critical fractional H\'enon equation in
S Alarcón, B Barrios, A Quaas
arXiv preprint arXiv:2009.09481, 2020
32020
Sign-changing solutions for some nonhomogeneous nonlocal critical elliptic problems.
S Alarcón, J Tan
Discrete & Continuous Dynamical Systems: Series A 39 (10), 2019
32019
Sign-changing solutions at the almost Hénon critical exponent
S Alarcón
Journal of Mathematical Analysis and Applications 465 (1), 624-642, 2018
32018
Double-spike solutions for a critical inhomogeneous elliptic problem in domains with small holes
S Alarcón
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 138 (4 …, 2008
32008
Nonnegative solutions for the fractional Laplacian involving a nonlinearity with zeros
S Alarcón, L Iturriaga, A Ritorto
manuscripta mathematica, 1-19, 2022
22022
Multiple solutions for a critical nonhomogeneous elliptic problem in domains with small holes
S Alarcón
Commun. Pure Appl. Anal 8, 1269-1289, 2009
22009
The system can't perform the operation now. Try again later.
Articles 1–20